Semilinear Elliptic Systems: A survey of superlinear problems
DOI:
https://doi.org/10.11606/resimeusp.v2i4.74831Keywords:
Elliptic systems, Variational MethodsAbstract
In this paper we survey recent results on existence of solutions for elliptic Hamiltonean systems.
Downloads
Downloads
Issue
Section
Contents
How to Cite
Semilinear Elliptic Systems: A survey of superlinear problems. (2014). Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 2(4), 373-391. https://doi.org/10.11606/resimeusp.v2i4.74831